MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941848300
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 04/11/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that deflation failure occurred and the patient later died.The patient presented with st-elevation myocardial infarction.The target lesion was located in the proximal left anterior descending artery (lad).A 3.00 x 48 mm synergy xd drug-eluting stent was advanced for treatment.However, post deployment, the balloon would not deflate after 30-60 seconds.Re-inflation attempts followed by de-inflation attempts were made.The patient experienced chest pain and the device was removed along with the guide catheter and guidewire.The patient was stable post procedure with a non-boston scientific heart pump implanted.The patient subsequently died of unknown cause sometime during the next two days.
 
Additional Manufacturer Narrative
B2 date of death: either (b)(6) or (b)(6) 2025 as it was reported the patient 'died over the weekend'.
 
Additional Manufacturer Narrative
B2 date of death: either (b)(6) 2025 as it was reported the patient 'died over the weekend'.
 
Event or Problem Description
It was reported that deflation failure occurred and the patient later died.The patient presented with st-elevation myocardial infarction.The target lesion was located in the proximal left anterior descending artery (lad).A 3.00 x 48mm synergy xd drug-eluting stent was advanced for treatment.However, post deployment, the balloon would not deflate after 30-60 seconds.Re-inflation attempts followed by de-inflation attempts were made.The patient experienced chest pain and the device was removed along with the guide catheter and guidewire.The patient was stable post procedure with a non-boston scientific heart pump implanted.The patient subsequently died of unknown cause sometime during the next two days.It was further reported that this event was already reported in emdr 2124215-2025-27611.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21963569
Report Number2124215-2025-28713
Device Sequence Number13074706
Product Code NIQ
UDI-Device Identifier08714729985228
UDI-Public(01)08714729985228(17)260430(10)34015001
Combination Product (Y/N)Y
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberH7493941848300
Device Catalogue NumberH7493941848300
Device Lot Number0034015001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date05/29/2025
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown